# SDR N6WA2024110806

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10216
- Aircraft time: 41,024 hours, 28,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH FLANGE BETWEEN FS349 AND FS364 , STGR26L AND SGTR27 CORRODED.  REPLACED INTERCOSTAL ATTACH FLANGE BETWEEN FS349 AND FS364, SGTR26L AND SGTR27 IAW CRJ SRM 51-42-06
